Alert archive / New Mexico / Wind Advisories in 2013

Wind Advisory 32, NWS Albuquerque, NM

September 27, 2013

NWS Albuquerque, NM issued this wind advisory at Sep 27, 2013, 3:27 AM MDT. It took effect at Sep 27, 2013, 11:00 AM MDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Sep 27, 2013, 3:27 AM MDT (09:27 UTC)
In effect from
Sep 27, 2013, 11:00 AM MDT
Expired
Sep 27, 2013, 6:00 PM MDT
In force
7 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

954 
WWUS75 KABQ 270927
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
327 AM MDT FRI SEP 27 2013

...WINDY CONDITIONS NEAR THE I-25 CORRIDOR ACROSS NORTHEAST NM
TODAY...
...FREEZING TEMPERATURES POSSIBLE TONIGHT ACROSS THE NORTH AND
WEST...

.A STRONG STORM SYSTEM WILL BRING ANOTHER ROUND OF WINDY
CONDITIONS TO NORTHEAST NEW MEXICO THIS AFTERNOON. STRONG
SOUTHWEST WINDS WILL FAVOR THE EAST SLOPES OF THE SANGRE DE
CRISTO MOUNTAINS AS WELL AS THE INTERSTATE 25 CORRIDOR ACROSS
NORTHEAST NEW MEXICO. AS THE STORM SYSTEM MOVES EAST...A COLD
FRONT WILL SWEEP ACROSS THE STATE USHERING IN MUCH COOLER AND
DRIER CONDITIONS THIS AFTERNOON AND EVENING. FREEZING
TEMPERATURES WILL BE POSSIBLE ACROSS MUCH OF NORTHERN AND WESTERN
NEW MEXICO OVERNIGHT...INCLUDING AREAS AROUND FARMINGTON AND
ESPANOLA.

NMZ515-527>529-272200-
/O.NEW.KABQ.WI.Y.0032.130927T1700Z-130928T0000Z/
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-
327 AM MDT FRI SEP 27 2013

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MDT
THIS EVENING. 

* LOCATION...THIS INCLUDES THE EAST SLOPES OF THE SANGRE DE CRISTO
  MOUNTAINS TO THE INTERSTATE 25 CORRIDOR BETWEEN THE COLORADO
  BORDER AND JUST SOUTH OF LAS VEGAS.

* WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH.

* TIMING...WINDS WILL INCREASE LATE THIS MORNING...PEAK AROUND THE
  MID AFTERNOON HOURS...AND DECREASE EARLY THIS EVENING.

* VISIBILITY...NO RESTRICTIONS TO VISIBILITY ARE EXPECTED.

* LOCAL IMPACTS...CROSS WINDS ALONG THE INTERSTATE 25 CORRIDOR AS
  WELL AS OTHER NORTH TO SOUTH ORIENTED ROADWAYS WILL RESULT IN
  DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

NMZ501-517-272200-
/O.NEW.KABQ.FZ.A.0003.130928T0800Z-130928T1400Z/
NORTHWEST PLATEAU-LOWER CHAMA RIVER VALLEY-
327 AM MDT FRI SEP 27 2013

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY
MORNING. 

* LOCATION...THIS INCLUDES THE NORTHWEST PLATEAU INCLUDING
  FARMINGTON AND AZTEC AS WELL AS THE LOWER CHAMA RIVER VALLEY
  AROUND ABIQUIU AND ESPANOLA.

* TIMING...TEMPERATURES WILL DIP BELOW FREEZING AFTER 2 AM. THE
  COLDEST TEMPERATURES ARE EXPECTED JUST BEFORE SUNRISE. 

* TEMPERATURES...BETWEEN 29 AND 32 DEGREES.

* LOCAL IMPACTS...MEASURES MAY NEED TO BE TAKEN TO PROTECT
  SENSITIVE VEGETATION...INCLUDING MOVING POTTED PLANTS INDOORS.
  ALSO REMEMBER TO BRING PETS INDOORS THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS
FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. MONITOR THE LATEST
FORECASTS AT WEATHER.GOV/ABQ...LISTEN TO NOAA WEATHER RADIO OR
YOUR FAVORITE MEDIA OUTLET.

&&

$$

34
2 follow-up statements
232 
WWUS75 KABQ 272049
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
249 PM MDT FRI SEP 27 2013

...WINDY CONDITIONS NEAR THE I-25 CORRIDOR ACROSS NORTHEAST NM
CONTINUE...

...FREEZING TEMPERATURES TONIGHT ACROSS THE NORTH AND WEST...

.A STRONG STORM SYSTEM IS BRINGING ANOTHER ROUND OF WINDY
CONDITIONS TO NORTHEAST NEW MEXICO THIS AFTERNOON AND EVENING.
STRONG SOUTHWEST WINDS ARE FAVORING THE EAST SLOPES OF THE SANGRE
DE CRISTO MOUNTAINS AS WELL AS THE INTERSTATE 25 CORRIDOR ACROSS
NORTHEAST NEW MEXICO. A COLD FRONT IS SWEEPING ACROSS THE STATE
AND IS USHERING IN MUCH COOLER AND DRIER CONDITIONS THIS AFTERNOON
AND EVENING. FREEZING TEMPERATURES ARE FORECAST ACROSS MUCH OF
NORTHERN AND WESTERN NEW MEXICO OVERNIGHT...INCLUDING AREAS AROUND
FARMINGTON AND ESPANOLA.

NMZ501-517-280200-
/O.UPG.KABQ.FZ.A.0003.130928T0800Z-130928T1400Z/
/O.NEW.KABQ.FZ.W.0009.130928T0800Z-130928T1400Z/
NORTHWEST PLATEAU-LOWER CHAMA RIVER VALLEY-
249 PM MDT FRI SEP 27 2013

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM MDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM MDT SATURDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

* LOCATION...THE NORTHWEST PLATEAU INCLUDING FARMINGTON AND AZTEC
  AS WELL AS THE LOWER CHAMA RIVER VALLEY AROUND ABIQUIU AND
  ESPANOLA.

* TIMING...TEMPERATURES WILL DIP BELOW FREEZING AFTER 2 AM. THE 
  COLDEST TEMPERATURES ARE EXPECTED JUST BEFORE SUNRISE. 

* TEMPERATURES...BETWEEN 28 AND 32 DEGREES.

* LOCAL IMPACTS...MEASURES NEED TO BE TAKEN TO PROTECT SENSITIVE
  VEGETATION...INCLUDING MOVING POTTED PLANTS INDOORS. ALSO
  REMEMBER TO BRING PETS INDOORS THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY.

&&

$$

NMZ515-527>529-280000-
/O.CON.KABQ.WI.Y.0032.000000T0000Z-130928T0000Z/
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-
249 PM MDT FRI SEP 27 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING...

* LOCATION...THE EAST SLOPES OF THE SANGRE DE CRISTO MOUNTAINS TO
  THE INTERSTATE 25 CORRIDOR BETWEEN THE COLORADO BORDER AND JUST
  SOUTH OF LAS VEGAS.

* WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH.

* TIMING...WINDS ARE PEAKING THIS AFTERNOON AND WILL DECREASE
  EARLY THIS EVENING.

* VISIBILITY...NO RESTRICTIONS TO VISIBILITY ARE EXPECTED.

* LOCAL IMPACTS...CROSS WINDS ALONG THE INTERSTATE 25 CORRIDOR 
  AS WELL AS OTHER NORTH TO SOUTH ORIENTED ROADWAYS WILL RESULT 
  IN DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$
202 
WWUS75 KABQ 272337
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
537 PM MDT FRI SEP 27 2013

...FREEZING TEMPERATURES TONIGHT ACROSS THE NORTH AND WEST...

.A COLD FRONT SWEEPING QUICKLY EAST ACROSS THE STATE IS USHERING
IN MUCH COOLER AND DRIER CONDITIONS. FREEZING TEMPERATURES ARE
EXPECTED ACROSS MUCH OF NORTHERN AND WESTERN NEW MEXICO BEHIND
THIS FRONT OVERNIGHT...INCLUDING AREAS AROUND FARMINGTON AND
ESPANOLA.

NMZ515-527>529-280045-
/O.EXP.KABQ.WI.Y.0032.000000T0000Z-130928T0000Z/
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-
537 PM MDT FRI SEP 27 2013

...WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS EVENING...

THE STRONGEST WINDS HAVE TAPERED OFF ACROSS THE ADVISORY AREA.
HOWEVER WEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH WILL
CONTINUE THROUGH SUNSET BEFORE DIMINISHING THIS EVENING.

$$

NMZ501-517-281000-
/O.CON.KABQ.FZ.W.0009.130928T0800Z-130928T1400Z/
NORTHWEST PLATEAU-LOWER CHAMA RIVER VALLEY-
537 PM MDT FRI SEP 27 2013

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM MDT
SATURDAY...

* LOCATION...THE NORTHWEST PLATEAU INCLUDING FARMINGTON AND 
  AZTEC AS WELL AS THE LOWER CHAMA RIVER VALLEY AROUND ABIQUIU 
  AND ESPANOLA. 

* TIMING...TEMPERATURES WILL DIP BELOW FREEZING AFTER 2 AM. THE 
  COLDEST TEMPERATURES ARE EXPECTED JUST BEFORE SUNRISE. 

* TEMPERATURES...BETWEEN 28 AND 32 DEGREES.

* LOCAL IMPACTS...MEASURES NEED TO BE TAKEN TO PROTECT SENSITIVE
  OUTDOOR VEGETATION...INCLUDING MOVING POTTED PLANTS INDOORS. 
  ALSO REMEMBER TO BRING PETS INDOORS THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Sep 27, 3:01 AM MDT, 26 minutes earlier.

Area forecast discussion, Sep 27, 3:01 AM MDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
301 AM MDT FRI SEP 27 2013

.DISCUSSION...
COMPLICATED WEATHER SCENARIO FOR THE NEXT 24-30 HOURS OR SO. STRONG
WINDS AND POTENTIALLY STRONG THUNDERSTORMS ACROSS THE EAST THIS
AFTERNOON AND EVENING WILL BE FOLLOWED BY MUCH COLDER TEMPERATURES
TONIGHT...ESPECIALLY ACROSS THE NORTH AND WEST. WIDESPREAD FREEZING
TEMPERATURES ARE LOOKING LIKELY.

BUT FIRST...SHOWERS HAVE DEVELOPED ACROSS PORTIONS OF THE EASTERN
PLAINS WHERE SOME SUB-TROPICAL MOISTURE HAS ADVECTED NORTHWARD OVER
THE LAST 18 HOURS. SHOWERS HAVE ALSO BEEN NOTED ACROSS MUCH OF
ARIZONA AHEAD OF THE UPPER LEVEL STORM SYSTEM...AND THIS QPF WAS NOT
HANDLED WELL BY MODELS AT ALL.  THEREFORE...CONFIDENCE IS NOT HIGH
ON WHERE PRECIPITATION WILL TRANSPIRE TODAY ACROSS NM.  SEEMS LIKE
THE GFS AND THE HRRR HAVE PICKED UP ON THE LINE OF SHOWERS ACROSS
THE EAST...SO HAVE LARGELY GONE WITH A BLEND OF THOSE TWO MODELS FOR
THE REST OF THE DAY. STILL EXPECT SHOWERS TO EXPAND ACROSS THE N/NW.
COULD BE SOME LIGHT SNOW ACROSS THE HIGH PEAKS OF THE NORTHERN
MOUNTAINS THIS MORNING AS WELL. OTHERWISE... MAIN CONCERN WITH
PRECIP FOR TODAY IS THIS AFTERNOON WHEN THE ATMOSPHERE DESTABILIZES
ACROSS THE PLAINS AHEAD OF THE COLD FRONT/DRYLINE. COULD SEE SOME
STRONG STORMS WITH HAIL AND GUSTY WINDS NEAR THE TEXAS BORDER.

ADDITIONALLY...MIXING HEIGHTS ARE NOT TERRIBLY HIGH...BUT A 999MB
SFC LOW ACROSS SE CO WILL RESULT IN A STRONG PRESSURE GRADIENT
ACROSS NE NM. HAVE OPTED TO GO WITH A LOW END WIND ADVISORY FOR
AREAS AROUND THE I-25 CORRIDOR.  CONSIDERED ADDING UNION COUNTY AS
WELL...BUT WILL LET DAY SHIFT MONITOR TRENDS.

AS THE PACIFIC COLD FRONT SWEEPS FROM WEST TO EAST...MUCH COOLER
AND DRIER AIR WILL FILTER INTO THE STATE...ALLOWING TEMPERATURES
TO PLUMMET TONIGHT...ESPECIALLY ACROSS THE NORTH AND WEST.
WIDESPREAD FREEZING TEMPERATURES APPEAR LIKELY. HARD FREEZES ARE
POSSIBLE FOR MANY NORTHERN AND WESTERN MOUNTAIN LOCALES...AS WELL
AS THE UPPER RIO GRANDE VALLEY AND NEAR GALLUP AND GRANTS. HAVE
OPTED TO GO WITH A FREEZE WATCH FOR THE NORTHWEST PLATEAU AND
LOWER CHAMA RIVER VALLEY...ZONES 501 AND 517...WHERE LOW TEMPS BTW
29 AND 33 APPEAR LIKELY. OTHER AREAS WILL BE TEETERING CLOSE TO
THE FREEZING MARK AS WELL. HAVE OPTED TO GO JUST ABOVE FREEZING
FOR SANTA FE...DUE TO A DECENT DRAINAGE WIND MUCH OF THE
NIGHT....AS WELL AS RATON AND LAS VEGAS...WHERE NW WINDS MAY HELP
KEEP TEMPS UP A BIT OVERNIGHT. MORIARTY WILL ALSO BE CLOSE.

BACK DOOR COLD FRONT WILL CLEAR THE EASTERN PLAINS BY SATURDAY
MORNING. WILL SEE SOME RETURN FLOW ACROSS THE SOUTHEAST...BUT NOT
EXPECTING ADDITIONAL PRECIP.  OTHERWISE ZONAL FLOW WITH TEMPERATURES
5 TO 10 DEGREES BELOW NORMAL. QUIET CONDITIONS WILL PERSIST THROUGH
MUCH OF THE WEEK WITH TEMPERATURES WARMING BACK TO NEAR NORMAL. THE
NEXT STORM SYSTEM MAY BEGIN IMPACTING THE STATE AS EARLY AS THURSDAY
WITH WINDS INCREASING ONCE AGAIN. GFS REMAINS MUCH FASTER WITH THE
SYSTEM PASSAGE...AS THE ECMWF CLOSES OFF THE SYSTEM OVER NORTHERN
ARIZONA AND KEEPS IT THERE THROUGH MUCH OF SATURDAY. THUS...MUCH
UNCERTAINTY IN THE EXTENDED...BUT INCREASING WINDS WITH A CHANCE FOR
PRECIP ACROSS THE NORTH AND PERHAPS EAST APPEAR POSSIBLE.

34

&&

.FIRE WEATHER...
A POTENT COLD FRONT WILL SWEEP ACROSS NEW MEXICO TODAY USHERING IN
MUCH COOLER AIR...ESPECIALLY IN THE WEST. MOISTURE ALONG AND AHEAD
OF THE FRONT WILL COMBINE TO PRODUCE A ROUND OF SHOWERS AND
THUNDERSTORMS TODAY. SPOTTY WETTING RAINS WILL BE NOTED OVER THE
NORTHWEST THIS MORNING...WITH MORE WIDESPREAD WETTING RAINS OVER
THE FAR EASTERN PLAINS THIS AFTERNOON INTO THIS EVENING. WINDY
CONDITIONS WILL BE PRESENT OVER THE NORTHEAST WITH A WIND ADVISORY
FOR THE NORTHEAST HIGHLANDS LATE THIS MORNING THROUGH THE AFTERNOON.
THE MOISTURE AND COLD FRONT WILL CREATE LOWER TEMPERATURES AND
HIGHER RH VALUES TODAY...WHILE VENTILATION WILL BE MOSTLY
EXCELLENT...ALTHOUGH LOWERING IN THE WEST DURING THE DAY.

A TROUGH OF LOW PRESSURE WILL CROSS THE STATE TONIGHT WITH THE
CHILLIEST TEMPERATURES OF THE SEASON SO FAR FOR EARLY SATURDAY
MORNING. SOME LOWLAND LOCATIONS MAY SEE THEIR FIRST FREEZE...SUCH AS
FARMINGTON AND ESPANOLA. A FREEZE WATCH HAS BEEN ISSUED FOR THESE
LOCATIONS. SHOWERS WILL LINGER OVER THE SOUTHEAST AREA WELL INTO THE
NIGHT. A FEW SNOW SHOWERS MAY BE FOUND OVER THE HIGH PEAKS OF THE
NORTHERN MOUNTAINS THIS EVENING.

MUCH COOLER THAN NORMAL TEMPERATURES PROJECTED FOR SATURDAY AS THE
MID LEVEL DRY SLOT STAYS OVER PORTIONS OF THE FORECAST AREA. THE
VENTILATION WILL TAKE QUITE A HIT SATURDAY DUE TO POST COLD FRONTAL
INVERSION EFFECTS. LOTS OF POOR RATINGS ARE CURRENTLY SHOWING UP ON
SATURDAY FOR THE WEST. ANOTHER CHILLY NIGHT IS EXPECTED SATURDAY
NIGHT. WINDS WILL DIE DOWN AND ALLOW FOR EFFICIENT RADIATIONAL
COOLING. THE LOW LEVEL INVERSION WILL FORM QUITE NICELY ALONG THE
MIDSLOPES.

WEATHER MODELS CONTINUE TO SHOW A DRY ZONAL FLOW OVER THE FORECAST
AREA SUNDAY INTO THE MIDDLE OF NEXT WEEK. VENTILATION WILL GRADUALLY
IMPROVE AS MIXING HEIGHTS AND SURFACE TEMPERATURES SLOWLY INCREASE.
ONE EXCEPTION MAY BE THE NORTHEAST ON TUESDAY AS A WEAK TROUGH ALOFT
AND SURFACE COLD FRONT BRUSH THIS AREA.

MODELS DIVERGE GREATLY IN THE EXTENDED FORECAST. THE GFS BRINGS A
PROGRESSIVE TROUGH ACROSS NEW MEXICO FRIDAY...WHILE THE EUROPEAN HAS
A CLOSED LOW OVER THE FOUR CORNERS AREA SATURDAY...FINALLY LIFTING
THE TROUGH AWAY FROM NEW MEXICO SUNDAY. WHAT WE ARE MOST CONFIDENT
ON IS THURSDAY WILL BRING INCREASING WINDS AND FRIDAY WILL BE
COOLER. DURING THIS TIME THERE MAY BE SHOWER ACTIVITY OVER THE
NORTHERN MOUNTAINS AND NORTHEAST.

CHJ

&&

.AVIATION...
06Z TAF CYCLE
LARGE WESTERN WEATHER SYSTEM CENTERED ON GREAT SALT LAKE
CIRCULATING STRENGTHENING SOUTHWEST WINDS AND MOISTURE INTO
WESTERN NM...WITH TROPICAL PLUME OUT OF EASTERN MEXICO CROSSING
THE WEST TEXAS BIG BEND EN ROUTE FOR SOUTH CENTRAL NM. CIGS
EXCURSIONING TO MVFR WILL CROSS THE AZ AND CO BORDERS INTO
NORTHERN AND WESTERN NM THROUGH 12Z FRI MORNING...WITH SHOWER
COVERAGE AND LOWERING CIGS EXPANDING EASTWARD TO THE RIO GRANDE
VALLEY AND CENTRAL MT CHAIN THRU 15Z. CIGS LIFTING GRADUALLY FROM
21Z ONWARD...WITH STRONG TO SEVERE THUNDERSTORMS POSSIBLE OVER THE
EXTREME EASTERN PLAINS NEAR THE TX PANHANDLE FROM 22Z ONWARD
THROUGH 06Z FRIDAY EVENING. TAFS CARRYING SCT025 GROUPS SIGNALING
WINDOW OF GREATEST LIKELIHOOD FOR MVFR EXCURSION FOR THE NEXT 24 HRS.

SHY

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  66  32  66  34 /  20   0   0   0
DULCE...........................  59  26  63  28 /  50   0   0   0
CUBA............................  62  29  65  30 /  30   0   0   0
GALLUP..........................  64  24  65  29 /  20   0   0   0
EL MORRO........................  61  26  63  30 /  30   0   0   0
GRANTS..........................  65  26  66  30 /  30   0   0   0
QUEMADO.........................  66  27  68  34 /  20   0   0   0
GLENWOOD........................  70  39  74  42 /  10   0   0   0
CHAMA...........................  58  25  59  28 /  60  10   0   0
LOS ALAMOS......................  65  33  63  38 /  20   0   0   0
PECOS...........................  64  35  60  37 /  40   0   0   0
CERRO/QUESTA....................  62  27  62  30 /  30   5   0   0
RED RIVER.......................  56  28  55  31 /  50  10   0   0
ANGEL FIRE......................  61  22  60  25 /  50   5   0   0
TAOS............................  65  25  63  29 /  30   5   0   0
MORA............................  66  30  62  32 /  40   0   0   0
ESPANOLA........................  72  33  68  36 /  20   0   0   0
SANTA FE........................  67  34  64  38 /  30   0   0   0
SANTA FE AIRPORT................  70  35  66  38 /  30   0   0   0
ALBUQUERQUE FOOTHILLS...........  72  42  70  45 /  20   0   0   0
ALBUQUERQUE HEIGHTS.............  75  45  70  48 /  10   0   0   0
ALBUQUERQUE VALLEY..............  76  41  72  43 /  10   0   0   0
ALBUQUERQUE WEST MESA...........  74  42  70  44 /  10   0   0   0
LOS LUNAS.......................  76  39  72  42 /  10   0   0   0
RIO RANCHO......................  73  41  72  44 /  10   0   0   0
SOCORRO.........................  81  45  74  47 /  10   0   0   0
SANDIA PARK/CEDAR CREST.........  69  37  68  40 /  30   5   0   0
TIJERAS.........................  70  38  68  40 /  20   5   0   0
MORIARTY/ESTANCIA...............  70  34  65  36 /  30   5   0   0
CLINES CORNERS..................  68  39  64  39 /  30   5   0   0
GRAN QUIVIRA....................  70  39  67  40 /  20   5   0   0
CARRIZOZO.......................  72  45  71  44 /  20   0   0   0
RUIDOSO.........................  66  46  64  44 /  20   5   0   0
CAPULIN.........................  72  33  64  36 /  20   5   0   0
RATON...........................  75  35  68  34 /  20   5   0   0
SPRINGER........................  74  34  68  34 /  20   5   0   0
LAS VEGAS.......................  70  35  64  36 /  30   0   0   0
CLAYTON.........................  79  45  68  43 /  30  20   0   0
ROY.............................  75  41  64  40 /  20   5   0   0
CONCHAS.........................  80  48  69  46 /  20   5   0   0
SANTA ROSA......................  79  45  69  45 /  20   5   0   0
TUCUMCARI.......................  82  50  73  47 /  30  10   0   0
CLOVIS..........................  82  50  73  48 /  30  20   5   5
PORTALES........................  83  51  73  49 /  30  20   5   5
FORT SUMNER.....................  83  50  74  50 /  30  10   0   0
ROSWELL.........................  87  56  78  52 /  30  10   5   5
PICACHO.........................  79  48  71  47 /  20   5   0   0
ELK.............................  74  47  68  46 /  20   5   5   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FREEZE WATCH FROM LATE TONIGHT THROUGH SATURDAY MORNING FOR THE
FOLLOWING ZONES...NMZ501-517.

WIND ADVISORY FROM 11 AM THIS MORNING TO 6 PM MDT THIS EVENING FOR
THE FOLLOWING ZONES...NMZ515-527>529.

&&

34
Hazardous weather outlook, Sep 26, 5:43 AM MDT, 21 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
543 AM MDT THU SEP 26 2013

NMZ501>540-271200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
543 AM MDT THU SEP 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

BREEZY TO WINDY CONDITIONS WILL DEVELOP THIS AFTERNOON ACROSS FAR
WESTERN NEW MEXICO AS WELL AS MUCH OF NORTHEAST NEW MEXICO. GUSTS
TO 45 OR 50 MPH ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG THUNDERSTORMS MAY PRODUCE HAIL AND GUSTY WINDS FRIDAY
EVENING ACROSS THE EASTERN PLAINS. LATER...SOME OF THE COLDEST
TEMPERATURES SO FAR THIS SEASON ARE EXPECTED. WIDESPREAD FREEZING
CONDITIONS ARE POSSIBLE FRIDAY NIGHT ACROSS NORTHERN AND WESTERN
NEW MEXICO. HARD FREEZES ARE POSSIBLE ACROSS THE MOUNTAINS AND
ADJACENT HIGHLANDS.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

34

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 27, 3:27 AM MDTFreeze WatchABQ11 hr
Sep 27, 2:49 PM MDTFreeze WarningABQ17 hr

Nearby

Wind Advisories in New Mexico, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.